Cookies?
Library Header Image
LSE Research Online LSE Library Services

On health inequality

Oliver, Adam (2000) On health inequality. Journal of Public Health Medicine, 22 (4). pp. 454-456. ISSN 1741-3842

Full text not available from this repository.
Identification Number: 10.1093/pubmed/22.4.454
Item Type: Article
Official URL: http://jpubhealth.oxfordjournals.org/
Additional Information: © 2000 Faculty of Public Health of the Royal Colleges of Physicians of the United Kingdom
Subjects: H Social Sciences > HV Social pathology. Social and public welfare. Criminology
Sets: Departments > Social Policy
Research centres and groups > LSE Health
Date Deposited: 04 Dec 2008 12:38
Last Modified: 01 Oct 2010 09:10
URI: http://eprints.lse.ac.uk/id/eprint/18859

Actions (login required)

View Item View Item